MathSciNet Relay Station
MathSciNet bibliographic data
MR2409230 47H10 (47J25)
Olatinwo, M. O. Some stability and strong convergence results for the Jungck-Ishikawa iteration process. Creat. Math. Inform. 17 (2008), 33–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement